MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; NTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; NTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
We have been having some issues with the valves on the safe sheaths.When peeled the valve doesn't split and needs to be cut.Product was not kept by facility.
 
Additional Manufacturer Narrative
No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.The customer stated the facility did not keep the product; therefore, does not have the product to return.Multiple attempts were made to confirm the product disposition.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident; however, the customer did provide an image of the device which appears to show the reported issue; however, the device cannot be tested.As per the event description, when peeled the valve doesn't split and needs to be cut.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
NTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor 34683
7279372511
MDR Report Key19923593
Report Number1035166-2024-00087
Device Sequence Number15472475
Product Code DYB
UDI-Device Identifier30891492002211
UDI-Public30891492002211
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDP20522
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown